# SDR 98ZZZX3986

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Condition: Damaged
- Location: Passenger Door
- Part time: 4,253 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - SLIDE FOUND DEFECTIVE.  REMOVED AND REPLACED SLIDE, CHECKS GOOD.
